MAUDE Adverse Event Report: ZIMMER BIOMET, INC. SUTURE CROCHET HOOK; INSTRUMENT, SPORTS MED

ZIMMER BIOMET, INC. SUTURE CROCHET HOOK; INSTRUMENT, SPORTS MED
Catalog Number 903610
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Device product code: (b)(4).Report source: (b)(6).Visual examination of the returned product determined that the tip of crochet hook is actually fractured and tip was not returned.The device is almost 4 years old and shows signs of use.Reported event is not related to a combination of products; therefore, a compatibility review is not applicable.Dhr was reviewed and no discrepancies relevant to the reported event were found.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported during the inspection of the kit the tip of the product was discovered as fractured.It is unknown when the break occurred.Attempts have been made and no further information has been provided.

Brand Name
SUTURE CROCHET HOOK
Common Device Name
INSTRUMENT, SPORTS MED
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key10560923
Report Number0001825034-2020-03543
Device Sequence Number19573841
Product Code GDG
UDI-Device Identifier00880304404939
UDI-Public(01)00880304404939
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number903610
Device Lot Number785350
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/14/2020
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/14/2020
Initial Report FDA Received Date09/21/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
NI
Patient Sequence Number1